# SDR 97ZZZM925

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BCS0393105
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER CHECK, THE EMERGENCY LIGHTS WERE TESTED, L2 DOOR EXIT LENS COVER WAS BROKEN.  REPLACED THE LENS.
